# SDR VNAA0201018

- Difficulty date: January 21, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 16,139 hours, 14,090 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CAPTAIN'S HEADING MODE ROLLED ON THE MULTI FUNCTION DISPLAY UNIT AND THE CREW ABORTED TAKEOFF.  THE MULTI FUNCTION DISPLAY UNIT CLEARED ITSELF AND FLIGHT 4191 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4191 THEN DEPARTED WITH NO FURTHER INCIDENTS.
